# SDR AWXA960335

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 339
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7827 - DURING ROUTINE SCHEDULED C-12 MAINTENANCE CHECK, FOUND DENT AT BS 339 BETWEEN STR 23R AND STR 24R.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER PER SRM 53-00-01.  AIRCRAFT TOTAL TIME, 34,246 HOURS.  AIRCRAFT TOTAL CYCLES, 20,589.  (X)
